# SDR CALA0600543

- Difficulty date: December 14, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 38,073 hours, 4,368 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151N62941
- Condition: Corroded
- Location: Bs 1510-1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED AT STA 1510-1530, LBL 74.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 53-00-52, FIGURE 202, REPAIR 3.
